International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2021, Vol. 6, Issue 1, Part C

A note on invariant subspaces of some operators


Author(s): Irene M Muteti, Bernard M Nzimbi, Jairus M Khalagai and Stanley K Imagiri

Abstract: In this paper, we give a condition in which a paranormal operator T has invariant subspaces. We also show that a hyponormal operator T has an invariant subspace if it is complex symmetric.

DOI: 10.22271/maths.2021.v6.i1c.656

Pages: 249-251 | Views: 130 | Downloads: 7

Download Full Article: Click Here
How to cite this article:
Irene M Muteti, Bernard M Nzimbi, Jairus M Khalagai, Stanley K Imagiri. A note on invariant subspaces of some operators. Int J Stat Appl Math 2021;6(1):249-251. DOI: 10.22271/maths.2021.v6.i1c.656
Call for book chapter
International Journal of Statistics and Applied Mathematics